# SDR DALA2025030401701

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N320DN
- Make and model: Airbus A321-213
- Aircraft serial: 7546
- Aircraft time: 24,241 hours, 10,872 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3020 ERA 624739-14AD SECTION I ISSUED TO MTC DURING BRIDGING VISIT IN MSP. FOLLOW ON ACTION IS REQUIRED. LH MLG KEEL FWD HINGE FITTIN G IS AFFECTED. CORRECTIVE ACTION: ACCOMPLISH ERA 624739-14AD SECTION II EVERY 5,300 FC AFTER SECTI ON I. (0836445)
